CaltechTHESIS
  A Caltech Library Service

Browse by Advisor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Degree Date (Year Only) | Authors | No Grouping
Jump to: 2019 | 2015 | 2014 | 2012 | 2006 | 2005 | 2004
Number of items: 11.

2019

Lawless Hughes, Nathaniel (2019) A Comparison of p-adic Motivic Cohomology and Rigid Cohomology. Dissertation (Ph.D.), California Institute of Technology. doi:10.7907/DCJJ-E164. https://resolver.caltech.edu/CaltechTHESIS:06012019-191035765

Siebel, Daniel A. (2019) Special Values of Zeta-Functions for Proper Regular Arithmetic Surfaces. Dissertation (Ph.D.), California Institute of Technology. doi:10.7907/YMHN-2T74. https://resolver.caltech.edu/CaltechTHESIS:11142018-032432585

2015

Fan, Sin Tsun Edward (2015) On the Construction of Higher étale Regulators. Dissertation (Ph.D.), California Institute of Technology. doi:10.7907/Z9BZ63Z1. https://resolver.caltech.edu/CaltechTHESIS:05182015-134458833

2014

Daigle, Gerald Joseph III (Jay) (2014) On the Local Tamagawa Number Conjecture for Tate Motives. Dissertation (Ph.D.), California Institute of Technology. doi:10.7907/RFXG-4E72. https://resolver.caltech.edu/CaltechTHESIS:05292014-153502602

2012

Chiu, Yi-Chih (2012) On the Weil-étale Cohomology of S-Integers. Dissertation (Ph.D.), California Institute of Technology. doi:10.7907/W4CA-6489. https://resolver.caltech.edu/CaltechTHESIS:12212011-095330433

Wu, Yi-Tao (2012) One the P-Adic Local Invariant Cycle Theorem. Dissertation (Ph.D.), California Institute of Technology. doi:10.7907/ZJ9C-WT04. https://resolver.caltech.edu/CaltechTHESIS:05292012-142939643

2006

Gealy, Matthew Thomas (2006) On the Tamagawa Number Conjecture for Motives Attached to Modular Forms. Dissertation (Ph.D.), California Institute of Technology. doi:10.7907/X671-G590. https://resolver.caltech.edu/CaltechETD:etd-12162005-124435

Navilarekallu, Tejaswi (2006) On the Equivariant Tamagawa Number Conjecture. Dissertation (Ph.D.), California Institute of Technology. doi:10.7907/7HZ0-F068. https://resolver.caltech.edu/CaltechETD:etd-05242006-225912

2005

Johnson, Jennifer Michelle (2005) Artin L-Functions for Abelian Extensions of Imaginary Quadratic Fields. Dissertation (Ph.D.), California Institute of Technology. doi:10.7907/8T84-BQ83. https://resolver.caltech.edu/CaltechETD:etd-06062005-134908

2004

Colwell, Jason Andrew (2004) The Conjecture of Birch and Swinnerton-Dyer for Elliptic Curves with Complex Multiplication by a Nonmaximal Order. Dissertation (Ph.D.), California Institute of Technology. doi:10.7907/G40X-ST27. https://resolver.caltech.edu/CaltechETD:etd-04012004-151307

Lin, Qiang (2004) Bloch-Kato Conjecture for the Adjoint of H¹(X₀(N)) with Integral Hecke Algebra. Dissertation (Ph.D.), California Institute of Technology. doi:10.7907/QD4X-J291. https://resolver.caltech.edu/CaltechETD:etd-11182003-084742

This list was generated on Thu Dec 7 11:31:05 2023 UTC.